MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, LDR 1.0CC 29G 100CT1/2" 8/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that some of the needles on the syringes are bent or warped.The package was not open or damaged when received by the customer.This the first time the customer used the product out of this package.The customer feels well and did not report any symptoms.Customer did not claim to be injured while using the syringes and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated she did not receive replacement products.Customer address updated and shipment re-sent.Note: customer called back on (b)(6) 2024 and stated that she did not receive the replacements.Customer declined another replacement.Per usps, delivered in the customer mailbox 4/29/2024.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19224378
Report Number1000113657-2024-00199
Device Sequence Number7025784
Product Code FMF
UDI-Device Identifier00021292005825
UDI-Public(01)00021292005825
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, LDR 1.0CC 29G 100CT1/2" 8/CS
Device Lot NumberNP22339
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/05/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown